hi ok so I have been on levothyroxine for 3 days now and I take it first thing in the am on an empty stomach. I have been noticng that I am having an uncomfy feeling of my body being in overdrive or feeling overstimulated on and off druing the day it is ok cuz it will motivate me to workout or whatever but at night time say 12 or so hours later its worse I take sleep meds (valerian and melatonin) to help me sleep and that doesn't even help anymore. I haven't had a sound sleep in 2 or so days.
is this a side effect for me and will it stop once it is in my system. I am on a very low dose of 12.5 mg thank god
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.